# SDR REXA2015082000827

- Difficulty date: August 20, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 18,469 hours, 11,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509 SILL AFT OF FS 280.00 ON RT SIDE HAS CORROSION.  REPAIRED FLOOR SILL AFT OF FS 280 RT SIDE IAW EA CRJ 953-03638.
